U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Can morning after pill cause to miss two periods

A 21-year-old female asked:
Dr. Robert Kwok
Pediatrics 33 years experience
Yes: Plan B (and other "morning after" pills) can alter the menstrual bleeding for the cycle in which Plan B was taken, and sometimes in the next cycle too... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 46-year-old member asked:
Dr. Paula Hillard
Obstetrics and Gynecology 44 years experience
Period can be late: Emergency contraception can have side effects including nausea (loss of appetite), vomiting, breast tenderness, fatigue, headache-- or cause your peri... Read More
A 35-year-old member asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Not normally: Emergency contraception symptoms can include spotting or bleeding, changes in menstrual flow or your period may be late or early. Notify your gyn if ... Read More
A member asked:
Dr. Dennis Higginbotham
Obstetrics and Gynecology 30 years experience
No: It could, and likely would, delay your period, but it will not cause you to skip it completely.
A 33-year-old member asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
You shouldn't miss: Your period altogether. It can throw off your cycle. Emergency contraception symptoms can include spotting or bleeding, changes in menstrual flow or ... Read More
A 18-year-old female asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Still get it: After using planning b you may have some temporary menstrual cycle disruption with spotting or a slightly early or late period. Always check a pregnan... Read More
A 16-year-old male asked:
Dr. Roy Arnold
Internal Medicine 47 years experience
Yes to all: Stress, changes in weight or use of hormonal treatment like Plan B all can disrupt the normal menstrual cycle. Perform a home pregnancy test. If negat... Read More
A 25-year-old female asked:
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
YES: The morning after pill can cause irregular cycles for 4-8 weeks. Your cycle should normalize within 1 month- and you should consult your GYN.
A female asked:
Dr. Joy Jackson
Family Medicine 19 years experience
I : I recommend you take another pregnancy test or go in to see your doctor for testing.You may have tested too early. On the other hand, you are right in... Read More
A 36-year-old member asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Oh my gosh, how many: Times are you using emergency contraceptives? They are not designed to be used as a regular form of birth control. Potential side effects w emergency ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership